Discussions By Condition: Nerve conditions

tarsal tunnel - scar formation - os trigonum

Posted In: Nerve conditions 1 Replies
  • Posted By: Anonymous
  • September 9, 2006
  • 02:25 AM

I have already been diagnosed with tarsal tunnel. I have had 2 surgeries on my left ankle. The first one was to remove part of my os trigonum and my FHL was torn 30%. I then experienced the burning tingling and shocking feelings on the incision site. I had one release done and my situation is 1000 x's worse. I now have a feeling like there is a tight rubber band wrapped around my great toe and the burning, tingling and shocking feeling are intensified. I can no longer have anything touch this site with out extreme sensitivity. I have been tested for RSD and that was negative. I have been to some doctors and they suggest a revision surgery of tarsal tunnel and I still have a fracture of the os trigonum. I have had 4 MRI, EMG and autonomic testing. I have had PT, casting. Nothing seems to help. I have tried many medications. My foot and ankle swell so bad that I have trouble doing daily activities. I have asked that the doctors amputate, but they said I would have the same pain but in a different spot. I guess I should have the revision surgery but I am scared to death. I can't wear a full shoe, socks are hard to stand and daily things are becoming harder and harder to do. Any suggestions?

Reply Flag this Discussion

1 Replies:

  • Go see a good board Certified Podiatrist in your area. Pick one about 35 to 55 years old.
    Anonymous 42,789 Replies
    • January 31, 2007
    • 04:33 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?